# SDR JIKA201804050001

- Difficulty date: March 20, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N805BA
- Make and model: Beech 99A
- Aircraft serial: U147
- Aircraft time: 45,263 hours, 78,798 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED EN-ROUTE,  THAT THE RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED.   FOLLOWED PROCEDURES, SECURED AND PERFORMED AN INFLIGHT SHUTDOWN OF THE RIGHT ENGINE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE RIGHT ENGINE FOR EVIDENCE OF AN ACTUAL FIRE AND NO DEFECTS WERE NOTED.  INSPECTED THE FIRE WARNING SYSTEM AND FOUND FAULTY CONNECTORS AT THE AFT TOP AND AFT LOWER SENSORS, REPLACED CONNECTORS.  OPS NORMAL.
